# SDR SWAA2022022830522

- Difficulty date: December 6, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651614
- Part serial: 000789
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN:14079 FOUND FORWARD SERVICE DOOR LOWER BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSY. / REMOVED & INSTALLED SF DOOR LINER PER AMM 52-41-31-000-802 & AMM 52-41-31-400-802. DOOR REMOVED & INSTALLED ON CUSTOMER CARD 14079. ADJUSTED SF DOOR PER AMM 52-41-00-820-801. PERFORMED SF DOOR SYSTEM TEST PER AMM 52-41-00-700-801. SYSTEM TEST GOOD! VERIFIED SF DOOR INDICATION SENSOR ADJUSTMENT IS CORRECT PER AMM 52-71-11-820-801. (POS:SF;TAG NO.:499373;P/N OFF:141A6516-14;S/N OFF/ON:000789;P/N ON:141A6516-14M)
